# SDR FDEA201410093044

- Difficulty date: October 9, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN THE CARGO BAY BS 1741, DOUBLER DENTED AT X=0.   REPAIRED IAW SRM 53-00-01 VOL I FIGURE 10 AND EO 8-5100-7-5001 B3 PART 2.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
